, Volume 274, Issue 1, pp 136-173
Date: 16 Oct 2011

A polynomial bound on solutions of quadratic equations in free groups

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We provide polynomial upper bounds on the size of a shortest solution for quadratic equations in a free group. A similar bound is given for parametric solutions in the description of solution sets of quadratic equations in a free group.

Published in Russian in Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2011, Vol. 274, pp. 148–190.